Since starting Doxycycline in January, my legs, knees, ankles and feet seem to be intent upon feeling more tingly than ever before, and have a burning pain. Thankfully it is not all the time - seems to come and go, and heat helps. Does anyone know if Doxy could be the cause of this? My LLND thinks it is a herx, and I hope he's right...
Chronic Lyme Disease, Chronic Bartonella (clinical dx only), Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, chronic Lymphopenia, etc.; G-Tube; Currently weaning off TPN.
Meds: Pulmicort, IV Doxycycline, Heparin (to flush PICC line), Claritin, Singulair, Domperidone, Colloidal Silver (topically & nasally), probiotics, Liver support herbs, Ailanthus, digestive enzymes, homeopathy.
Post Edited (Razzle) : 3/3/2010 5:53:57 PM (GMT-7)